Couldn't find what you looking for?

TRY OUR SEARCH!

I had the mirena iud implanted in me and I had gained 25lbs. I have worked really hard to burn it off. I've lost 7lbs. I have noticed weight gain in my tummy as well. My period are light which is a plus.
Reply

Loading...

I guess this really does go with who you are, triphasil made me so big I never even want to see the name
Reply

Loading...

I'm actually looking for a birth control to make me gain weight
Reply

Loading...

I had a iud for 5 years and I have never had a child. That infomation is wrong .
Reply

Loading...

I'm with the Navy Veteran on this one! While I was active duty military, working out/running five days a week with a very physically active career field, I gained 30lbs, had horrible acne, and had to get put on psych meds after I started the Nuvaring. I returned to normal 3 months after I stopped using it. Ortho-tri made me constantly nauseated. Mircette (low-dose) was the best one for me with minimal side effects but my other medications at the time interfered with it's effectiveness. After I had my daughter, I opted for the Mirena IUD (yes, some doctors recommend you have had a child before using this option). I have an appointment to have my mirena iud removed because over the course of 6 years using this method, I have steadily gained 60lbs that I can't lose, I've tried everything. It is my doctor's recommendation to have it removed. Do not just assume people aren't taking proper care of themselve and it's entirely their fault. If you haven't had problems on your bc methods, good for you, but not everyone is going to react well to hormonal bc methods. They can cause all kinds of issues. Navy Veteran, thank you for your service and your input. I agree with you 100%.
Reply

Loading...

I was on the Depo Provera shot for the max three years as well and transitioned to Nexplanon after and have been on that for almost two years now. During the Depo I gained 40 lbs over the 3 years. I have started to see little bits and pieces coming off within the last 6 months with exercise and cutting down on soda while on the Nexplanon. As I understand it Nexplanon is the same hormone as Depo (progesterone) but in lower doses. I haven't gained anymore weight while on Nexplanon but it didn't exactly come off fast either. I recommend skipping Depo and going right to Nexplanon (the arm implant) and see how that goes for anyone not wanting an IUD or who can't remember to take a pill each morning like me.
Reply

Loading...

I don't agree with that fact that birth control doesn't cause weight gain to most... it most definitely does... my 16 year old daughter has the nexplanon placed and she's gained 20 pounds in a year! She's always been small and athletic never had problems with weight gain.. almost everyone I know has gained at least 25 30 pounds on any birth control.. especially the dep shot
Reply

Loading...

I thought it was just me! I just called today to get off depo! I gained gained 20lbs on it and was very emotional and absolutely zero sex drive
Reply

Loading...

I was on the depo shot for three years and started hemorrhaging I went off it and was told it would take a year at least to get out of my system. .I got pregnant 3 months later. .my son was born with a cleft lip and palate
Reply

Loading...

IUD paraguard has no hormones
Reply

Loading...

Ive been on the depo shot for less then 3 months and i gained 25 pounds thats insane i need to find a birth control the is not going to make me gain even 1 lb after doing research that seem impossible please tell me there something that does not cause weight gain
Reply

Loading...

Yasmin has been linked to sudden deaths by blood clotting. It's been banned in some countries and is in court currently...
Reply

Loading...

Yes depo was horrible for weight gain. I had been on lo-estrin Lo and also tried the ring at one point , then one day the dr said try depo , you won’t get your period and you don’t have to take a pill. He said there might be an increase in appetite but I didn’t really change anything in my diet or fitness but I gained 15lbs the first month. After that, within a year i has gained over 30lbs. Likely not all to blame on the depo but I think it started a downward spiral when I had such a rapid weight gain unexpectedly. I spoke with a weight loss doctor, he said a pill with a low dose of hormone will effect you the least .
Healthy eating and exercising regularly really is the key to maintaining a healthy weight.
Reply

Loading...

I have the mirena IUD and I have gained 20lbs in pretty close to a year... I had lost all my baby weight before I was on BC. Now I cannot lose weight either, no matter what I do... I have headaches and bloat and I am miserable. I have never been on BC until the mirena... so time to try something else for me :/
Reply

Loading...

The copper IUD does not contain hormones it doesn’t cause weight gain. It’s is the Paragaurd I had it for 10 years.

Reply

Loading...